# SDR A6WA202305118600

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 39,677 hours, 38,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: PN15A1501
- Part serial: NSN
- Condition: Dented
- Location: Apu Enclosure
- Part time: 39,677 hours, 38,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON V STIFFENER ON AFT ACCESS PANEL PN#15A150-1 OF APU ENCLOSURE ASSY PN#15A104-103) *****AIRCRAFT REMOVED FROM SERVICE********* DENT ON V STIFFENER ON AFT ACCESS PANEL PN#15A150-1 OF APU ENCLOSURE ASSY PN#15A104-103) EVALUATED DENTED AREA AT V STIFFENER ON APU ENCLOSURE AFT ACCESS PANEL 311BZ, FOUND TO BE STRUCTURALLY ACCEPTABLE  PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE  FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ  REO#601R-49-11-215 REV--DATED 4/12/2023.WORK PERFORMED  UNDER AERSALE WORK ORDER 003813, CARD NO. 70000, TT: 39,454:52  TC: 38,132.
